# SDR C2XA03BT009

- Difficulty date: January 18, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145
- Aircraft time: 7,879 hours, 5,606 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500112
- Part serial: 3082
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: Z, O
- Precautionary procedure: A

## Discrepancy

EWR---CO2442, CREW REPORTED, "FIRST OFFICER'S WINDSHIELD (OUTER PANE) SHATTERED IN FLIGHT." MAINTENANCE REMOVED AND REPLACED FIRST OFFICER'S WINDSHIELD I/A/W EMB145 AMM #56-10-01. HEAT ELEMENT OPS. CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
